# SDR UIEA2017103102143

- Difficulty date: October 26, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,270 hours, 19,978 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Part number: 460400
- Condition: Damaged
- Location: Ac Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PACK HAS A WATER LEAK AT THE ACM OUTLET COUPLING. REMOVED AND REPLACED SEALS AT THE ACM OUTLET COUPLING IAW AMM 21-51-03. OPS CHECK NO LEAK FOUND.
